# SDR IPXA2017081420495

- Difficulty date: August 13, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 54,909 hours, 18,425 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Obstructed
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW ENTRY DOOR HAS AIR LEAK NOISE DURING CLIMB,  UNTIL REACHING 18,000 FT. NOISE FROM LOWER LEFT CORNER OF DOOR.  FOUND DEBRIS ON CREW ENTRY DOOR SEAL (LOWER AFT) REMOVED DEBRIS, SEAL GOOD OK FOR FLT
